# SDR 20000627SH005

- Difficulty date: May 9, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N28721
- Make and model: Piper PA-44-180
- Aircraft serial: 447995296
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 86212002
- Condition: Broken
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND LT ENGINE MOUNT CRACKED AND BROKEN.  FAILURE WAS LOCATED BETWEEN THE UPPER AND LOWER OUTBOARD LORD MOUNT LOCATION.  TUBULAR MEMBER WAS FOUND COMPLETELY SEVERED WITH SMALL PIECE OF MATERIAL MISSING.  PIPER SB 937 AND SL 719, WHICH DEAL WITH MOUNT REINFORCEMENT HAD NOT BEEN COMPLIED WITH.  OVERHAULED MOUNT INCORPORATING BULLETINS WAS INSTALLED.  (X)
